# SDR SWAA2021120349385

- Difficulty date: December 2, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 78,210 hours, 46,521 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SUBSURFACE CRACK INDICATION AT BS 500D+9 ABOVE STR4R ; FSELAGE SSRFACE CRACK INDICATION AT BS 500D+9 AOVE STR4R SING 737NDT PART 6; 53-30-25. VERIFIED FSELAGE SSRFACE CRACK INDICATION SING 737NDT PART 6; 53-30-18 AND 737NDT PART 4; 53-30-07. (CRACK INDICATION MEASRES APPROXIMATELY 1.5? IN LENGTH) SEE ATTACHED FILES FOR MORE INFORMATION. / [01] ADDED EA 21-153-03591-WIP2
